MAUDE Adverse Event Report: INTERNATIONAL BIOPHYSICS FLOPUMP

INTERNATIONAL BIOPHYSICS FLOPUMP
Catalog Number 6000S (KIT)
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product has not been returned yet.Pending evaluation.
 
Event or Problem Description
Customer observed nacl solution between the axis and the plastic base.(no contact with the patient).
 
Event or Problem Description
 
Additional Manufacturer Narrative
This mdr is a folllow-up to the initial mdr 1645362-2017-00007.This product has been returned to ibc.It was determined the procued had a crack in the base along the shaft.

Brand Name
FLOPUMP
Common Device Name
FLOPUMP
Manufacturer (Section D)
INTERNATIONAL BIOPHYSICS
2101 e. st elmo road
suite 275
austin TX 78744
MDR Report Key7052712
Report Number1645362-2017-00007
Device Sequence Number10802225
Product Code KFM
UDI-Device Identifier00814321020094
UDI-Public00814321020094
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K983272
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 11/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/17/2019
Device Catalogue Number6000S (KIT)
Device Lot Number011717-4843
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/22/2017
Supplement Report FDA Received Date01/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1